MAUDE Adverse Event Report: Wilson-Cook Medical Inc Memory II Double Lumen Extraction Basket; Biliary Catheter and Accessories

Wilson-Cook Medical Inc Memory II Double Lumen Extraction Basket; Biliary Catheter and Accessories
Model Number G25149
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
Memory II Double Lumen Extraction Basket
Common Device Name
Biliary Catheter and Accessories
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50158600
Report Number1037905-2026-00389
Device Sequence Number13405828
Product Code LQR
UDI-Device Identifier00827002251496
UDI-Public(01)00827002251496(17)281009(10)W4976998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25149
Device Catalogue NumberMB-35-2X4-8
Device Lot NumberW4976998
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown